# SDR ASOA99051

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120234
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: AGCI
- Condition: Blown
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FLOOR LIGHTS OUT.  MAINTENANCE REMOVED AND REPLACED BLOWN FUSE.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT IS OK FOR SERVICE.  (M)
